Ive been taking 25mg for a week. Its helped me sleep but i feel irritable, groggy, am sweating have a slight hand tremor and am getting headaches. I also got really panicked when I went out of the house.
Have other people experienced these and did they lessen with time? Because at the moment apart from the sleep i feel worse and more on edge than i did before.
Hi, 135! About 10-20% of all users starting Seroquel will experience some side effects including everything you have described. The good news is that they WILL go away... usually within a week or two. "Some side effects of quetiapine may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects." "Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation." The side effects also tend to lessen day by day so try to be patient, but do let your doctor know if they are severe or are interfering with your daily life. Best regards and I think you'll be feeling better very quickly now. Wildcat
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Jan 9th, 2019), Cerner Multum™ (updated Jan 14th, 2019), Wolters Kluwer™ (updated Jan 7th, 2019) and others. To view content sources and attributions, please refer to our editorial policy.